# SDR UPS804610

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491333N
- Condition: Cracked
- Location: Fs 220-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT DALFORT FOR C-CHECK, MAINTENANCE FOUND LONGERON 36, LT AND RT SIDES CRACKED AT FS 220 TO 320.  REPLACED LONGERON SECTION PER SRM 51-1-20D.
